Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 3, Pages 559-578
http://dx.doi.org/10.1155/S0161171289000694

Flow of a dusty fluid due to Wavy motion of a wall for moderately large Reynolds numbers

Department of Mathematics, Indian Institute of Technology, Kharagpur 721302, India

Received 22 January 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Ramamurthy and U. S. Rao, “Flow of a dusty fluid due to Wavy motion of a wall for moderately large Reynolds numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 559-578, 1989. https://doi.org/10.1155/S0161171289000694.